T Nation

Tren: Poison Ivy-Like Reaction


I'm on my sixth tren cycle in four years (along with test, et al) and felt that I was probably overdosing myself (over 100mg per day) and suddenly developed a poison ivy-like rash on my arms, my hand, and leg.

I googled 'tren poison ivy' and found that a few others had the same reaction. I was very surprised, given this had never happened to me before. It has to be the tren, all other factors are the same.

Just wondering who else out there has had this response, to determine how common it might be. I have stopped my tren cycle until this clears, and will then go EOD.

BTWm the tren was homemade, and I've never had a bad reaction.


Ive never had a reaction like you speak of. I would still use the ED protocol rather than the EOD as that wont make any difference regarding the symptoms that you are describing.
Id personally not use another cc out of that jug and switch to a new one. If the new one causes the same issue, switch to another batch.


I'd do what LillGuy said, and if that doesn't work (or resterilizing the gear) then try lowering the dose.


I get something weird from test-e. I thought it was poison ivy, it was a very small patch on my hand and wrist. I still actually have it a little bit. I used hydrocortisone to treat it and it worked, I just keep neglecting to knock it out once and for all because it's so small now.

Anyway, my theory is that it's eczema related to suppressed endogenous cortisone from the AAS. If the hydrocortisone doesn't work then you should probably discontinue.


I think the gear is good, I'm 5 weeks into it. I will lower the dose.